# SDR SWIA200719149

- Difficulty date: October 16, 2007
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 9,422 hours, 8,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT CRACKED AT FS 621 AND LBL 41, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS PER REO 601R-53-61-117 REV A.
